Global stability for an $SEI$ model of infectious disease with age structure and immigration of infecteds

  • Received: 01 May 2015 Accepted: 29 June 2018 Published: 25 December 2015
  • MSC : Primary: 34K20, 92D30.

  • We study a model of disease transmission with continuous age-structure for latentlyinfected individuals and for infectious individuals and with immigration of new individualsinto the susceptible, latent and infectious classes. The model is very appropriate for tuberculosis.A Lyapunov functional is used to show that the unique endemic equilibrium is globally stablefor all parameter values.

    Citation: C. Connell McCluskey. Global stability for an $SEI$ model of infectious disease with age structure and immigration of infecteds[J]. Mathematical Biosciences and Engineering, 2016, 13(2): 381-400. doi: 10.3934/mbe.2015008

    Related Papers:

  • We study a model of disease transmission with continuous age-structure for latentlyinfected individuals and for infectious individuals and with immigration of new individualsinto the susceptible, latent and infectious classes. The model is very appropriate for tuberculosis.A Lyapunov functional is used to show that the unique endemic equilibrium is globally stablefor all parameter values.


    加载中
    [1] Math. Biosci., 171 (2001), 143-154.
    [2] SIAM J. Appl. Math., 73 (2013), 572-593.
    [3] SIAM J. Appl. Math., 61 (2000), 803-833.
    [4] Discrete Contin. Dyn. Syst. Ser. B, 17 (2012), 2413-2430.
    [5] Math. Biosci. Eng., 8 (2011), 695-709.
    [6] Elect. J. Diff. Eqns., 2015 (2015), 1-10.
    [7] Proc. R. Soc. London, Ser. A, 115 (1927), 700-721.
    [8] Math. Biosci. Eng., 1 (2004), 57-60.
    [9] SIAM J. Appl. Math., 73 (2013), 1058-1095.
    [10] Applicable Analysis, 89 (2010), 1109-1140.
    [11] Nonlinear Anal. RWA, 11 (2010), 55-59.
    [12] Math. Biosci. Eng., 9 (2012), 819-841.
    [13] J. Dynam. Differential Equations, 16 (2004), 139-166.
    [14] Math. Biosci. and Eng., 5 (2008), 389-402.
    [15] Math. Biosci. Eng., 11 (2014), 1175-1180.
    [16] Appl. Math. Comput., 243 (2014), 684-689.
    [17] Amer. Math. Soc., Providence, 2011.
    [18] SIAM J. Appl. Math., 53 (1993), 1447-1479.
    [19] J. Theoret. Biol., 300 (2012), 100-109.
    [20] Marcel Dekker, New York, 1985.
  • Reader Comments
  • © 2016 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0)
通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Metrics

Article views(2456) PDF downloads(726) Cited by(24)

Article outline

Other Articles By Authors

/

DownLoad:  Full-Size Img  PowerPoint
Return
Return

Catalog